Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 47, NWS Tallahassee, FL

April 12, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 12, 2008, 3:34 AM CDT for 16 counties in Florida. It took effect at Apr 13, 2008, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2008, 3:34 AM CDT (08:34 UTC)
In effect from
Apr 13, 2008, 11:00 AM CDT
Expired
Apr 13, 2008, 8:00 PM CDT
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 120834
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 AM EDT SAT APR 12 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY FOR ALL OF THE FLORIDA PANHANDLE AND BIG
BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT... 

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR THE SAME AREAS DUE TO POSSIBLE LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY
ALONG WITH SCATTERED SHOWERS AND THUNDERSTORMS. A COLDER AND MUCH
DRIER AIRMASS WILL THEN OVERSPREAD THE REGION ON SUNDAY AND LINGER
THROUGH THE MIDDLE PART OF NEXT WEEK. CRITICALLY LOW HUMIDITIES
ARE EXPECTED OVER NORTH FLORIDA SUNDAY AND POSSIBLY CONTINUING
INTO AT LEAST MID WEEK.

FLZ007-009>019-026>029-034-130000-
/O.UPG.KTAE.FW.A.0041.080413T1800Z-080414T0000Z/
/O.NEW.KTAE.FW.W.0047.080413T1700Z-080414T0000Z/
/O.NEW.KTAE.FW.A.0042.080414T1700Z-080415T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
434 AM EDT SAT APR 12 2008 /334 AM CDT SAT APR 12 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 121832
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
232 PM EDT SAT APR 12 2008

...A RED FLAG WARNING REMAINS IN EFFECT ON SUNDAY AFTERNOON FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...20 FOOT WIND
SPEEDS GREATER THAN 15 MPH...AND DISPERSION INDICES GREATER THAN
75...

...A FIRE WEATHER WATCH IS NOW IN EFFECT ON SUNDAY AFTERNOON FOR
ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA
DUE TO POTENTIAL 4 HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 25
PERCENT AND POSSIBLE 20 FOOT WIND SPEEDS GREATER THAN 20 MPH...

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON MONDAY AFTERNOON FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH COOLER AND DRIER AIR WILL BUILD INTO THE
REGION ON SUNDAY AND MONDAY BEHIND THE COLD FRONT WHICH WILL PASS
SOUTHEAST OF THE AREA TONIGHT. THIS DRIER AIR SHOULD LAST FOR MUCH
OF THE UPCOMING WEEK...WHICH COULD RESULT IN AN EXTENDED PERIOD OF
RED FLAG OR NEAR RED FLAG CONDITIONS AS A WARMING TREND DEVELOPS
BY MID WEEK.

FLZ007-009>019-026>029-034-131200-
/O.CON.KTAE.FW.W.0047.080413T1700Z-080414T0000Z/
/O.CON.KTAE.FW.A.0042.080414T1700Z-080415T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
232 PM EDT SAT APR 12 2008 /132 PM CDT SAT APR 12 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-131200-
/O.NEW.KTAE.FW.A.0043.080413T1800Z-080413T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
232 PM EDT SAT APR 12 2008 /132 PM CDT SAT APR 12 2008/

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

17-GOULD
000 
WWUS82 KTAE 130930
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EDT SUN APR 13 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF
THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WIND SPEEDS
AROUND 15 MPH...

...THE FIRE WEATHER WATCH THAT WAS IN EFFECT THIS AFTERNOON FOR
ALL OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA
HAS BEEN CANCELLED...

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON MONDAY AFTERNOON FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH COOLER AND DRIER AIR WILL BUILD INTO THE
REGION TODAY AND MONDAY BEHIND AN UNUSUALLY STRONG COLD FRONT FOR
THIS TIME OF YEAR. THIS DRIER AIR SHOULD LAST FOR MUCH OF THE
UPCOMING WEEK...WHICH COULD RESULT IN AN EXTENDED PERIOD OF RED
FLAG OR NEAR RED FLAG CONDITIONS AS A WARMING TREND DEVELOPS BY
MID WEEK.

ALZ065>069-GAZ120>131-142>148-155>161-131030-
/O.CAN.KTAE.FW.A.0043.080413T1800Z-080413T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
530 AM EDT SUN APR 13 2008 /430 AM CDT SUN APR 13 2008/

...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR TODAY. CRITICAL DURATIONS OF LOW RELATIVE
HUMIDITY ARE NO LONGER EXPECTED TO OCCUR.

$$

FLZ007-009>019-026>029-034-140100-
/O.EXT.KTAE.FW.W.0047.080413T1600Z-080414T0100Z/
/O.EXT.KTAE.FW.A.0042.080414T1800Z-080414T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
530 AM EDT SUN APR 13 2008 /430 AM CDT SUN APR 13 2008/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 9 PM EDT /8 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL.

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

BARRY
000 
WWUS82 KTAE 131935
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT SUN APR 13 2008

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT
AND 20 FOOT WIND SPEEDS GREATER THAN 15 MPH......

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON MONDAY AFTERNOON FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT WITH 20 FOOT
WINDS SPEEDS GREATER THAN 15 MPH...

.DISCUSSION...NOTICEABLY DRIER AIR AND GUSTY WINDS IN THE WAKE OF
AN EXITING COLD FRONT HAVE BROUGHT RED FLAG CONDITIONS TO THE
FLORIDA BIG BEND AND EASTERN PANHANDLE THIS AFTERNOON AND
EVENING. RED FLAG CONDITIONS APPEAR TO BE MARGINAL MONDAY FOR
FLORIDA AS LOW-MID LEVEL MOISTURE MOVES INTO THE TRI-STATE AREA.
MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL APPROACH 35
PERCENT DURING THE AFTERNOON. 20 FT WINDS OF AT LEAST 15 MPH WILL
ALSO BE MARGINAL MONDAY. INTO THE MID-WEEK...HIGH PRESSURE WILL
MOVE INTO THE SOUTHEAST...MAKING CRITICAL RED FLAG CONDITIONS
AGAIN LIKELY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE.

FLZ007-009>019-026>029-034-141130-
/O.CON.KTAE.FW.W.0047.000000T0000Z-080414T0100Z/
/O.CON.KTAE.FW.A.0042.080414T1800Z-080414T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
335 PM EDT SUN APR 13 2008 /235 PM CDT SUN APR 13 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL.

THE FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

WOODRUM/BLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:10 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 12, 2:10 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 AM EDT SAT APR 12 2008

CORRECTED FIRE WEATHER AND WWA SECTIONS.

.SYNOPSIS...A HIGHLY AMPLIFIED PATTERN EXISTS ACROSS N AMERICA THIS
MORNING WITH A LARGE RIDGE ALONG THE W COAST. THE UPPER LEVEL VORTEX
CONTINUES TO LIFT NEWD ACROSS THE GREAT LAKES WITH SIGNIFICANT SHORT
WAVE ENERGY APPROACHING THE BASE OF THE TROUGH OVER NM. THE DEEP
LAYER SE U.S. RIDGE CONTINUES TO GET SLOWLY SHUNTED TO THE S OVER FL
AS A COLD FRONT PUSHES SEWD ACROSS DIXIE. AT 06Z, IT EXTENDED FROM
NW GA SWWD TO THE MOUTH OF THE MISSISSIPPI RIVER. REGIONAL RADARS
SHOW THAT ISOLATED STRONG THUNDERSTORMS CONTINUE TO DEVELOP ALONG
AND AHEAD OF THE FRONT ACROSS NRN GA, CENTRAL AND SRN AL, AND SRN MS.

&&

.SHORT TERM...TODAY THROUGH MON.
THE FRONT WILL MOVE INTO OUR NWRN ZONES AROUND 12Z, ROUGHLY BISECT
OUR FORECAST AREA FROM NE TO SW AT 18Z AND EXIT THE SERN ZONES
AROUND 00Z. A FAIRLY NARROW AXIS OF INSTABILITY EXISTS AHEAD OF THE
FRONT AND THIS IS EXPECTED TO WEAKEN AND NARROW THROUGH THE MORNING,
THEN INCREASE ACROSS OUR ERN ZONES IN THE AFTERNOON. HOWEVER, BY
THAT TIME, THE BULK SHEAR WILL HAVE DROPPED BELOW 40 KT. WE WILL NOT
MENTION SEVERE IN THE ZONES, BUT CONTINUE TO MENTION THE POSSIBILITY
FOR STRONG STORMS. WEVE GENERALLY GONE WITH THE HIGHER END OF
GUIDANCE POPS WITH LIKELY OVER THE NWRN 2/3 OF THE AREA, TAPERING TO
SLIGHT CHANCE FOR DIXIE. WE WILL LEAVE IN A SLIGHT CHANCE POPS FOR
EVENING SHOWERS IN CASE THE SOMEWHAT SLOWER NAM SOLUTION VERIFIES.
AS WE HAVE BEEN ADVERTISING, SOME UNSEASONABLY COOL AIR WILL INVADE
THE SE BEHIND THE COLD FRONT. HIGHS SUN WILL ONLY REACH TO UPPER 60S
TO LOWER 70S AND IT WILL BE A BREEZY DAY WITH A LAKE WIND ADVISORY
LIKELY NEEDED. DESPITE STRONG UPPER DYNAMICS, LIMITED MOISTURE WILL
PRECLUDE THE NEED FOR ANY POPS. FOR SUN NIGHT, A SECOND REINFORCING
SHOT OF COLD AIR WILL FOLLOW A SECOND FROPA WITH TEMPS TUMBLING INTO
THE UPPER 30S TO AROUND 40 ACROSS INLAND AREAS, SOME 10-13 DEGREES
BELOW NORMAL. MON WILL BE VERY MUCH A WINTERLIKE DAY WITH TEMPS
STRUGGLING TO MAKE IT INTO THE UPPER 50S NW TO LOWER 60S SE DURING
THE AFTERNOON. THIS IS SOME 20 DEGREES BELOW NORMAL, SETTING THE
STAGE FOR MORE COLD WX IN THE EXTENDED PORTION OF THE FORECAST (SEE
BELOW). WE HAVE ALSO INCLUDE A SLIGHT CHANCE POP FOR LIGHT RAIN IN
OUR GA ZONES FOR MON AS MOISTURE MOVES INTO THE AREA FROM THE NE AND
UPPER LEVEL DYNAMICS REMAINS STRONG.

.LONG TERM...MON NIGHT THROUGH SAT.
AT THE BEGINNING OF THE FORECAST PERIOD...THE TROUGH AXIS WILL CUT
THROUGH OUR CWA AND ACROSS THE EXTREME EASTERN GULF. THE TROUGH IS
FORECAST TO MOVE EAST OF THE FLORIDA PENINSULA TUESDAY NIGHT WITH AN
UPPER LOW CLOSING OFF NORTHEAST OF THE BAHAMAS ON WEDNESDAY. THIS
FEATURE WILL INTENSIFY AND TRANSLATE TO THE NORTHEAST PARALLELING
BUT STAYING WELL OFFSHORE OF THE EASTERN SEABOARD. IN THE WAKE OF
THE DEPARTING TROUGH/UPPER LOW...A NARROW RIDGE WILL BE PRESENT OVER
THE EASTERN U.S. THROUGH THE REMAINDER OF THE WORKWEEK AS A ANOTHER
TROUGH DIGS OVER THE FOUR CORNERS REGION AND LIFTS TO THE NORTHERN
PLAINS BY FRIDAY. THE RIDGE FLATTENS ON SATURDAY AS THE DEAMPLIFYING
TROUGH SWINGS FURTHER EAST. AT THE SURFACE...HIGH PRESSURE WILL BE
CENTERED OVER THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT/TUESDAY
MORNING. THE POSITION OF THE HIGH ALONG WITH SOME RESIDUAL LOW LEVEL
MOISTURE MOST LIKELY IN THE FORM OF CLOUDS MAY FOIL OUR ADVERTISED
MIN TEMPS OF MID 30S. THE MEX HAS EVEN BACKED OFF A FEW DEGREES FROM
ITS PREVIOUS RUNS. WILL KEEP THE BROADBRUSH MIN TEMP OF 36 ACROSS
ALL INTERIOR LOCATIONS. THE COLDEST NIGHT AND THE BEST CHANCE FOR
FROST MIGHT ACTUALLY BE WEDNESDAY MORNING AS THE HIGH CENTERS TO OUR
NORTH WITH A WEAK GRADIENT ACROSS OUR CWA ALONG WITH CLEAR SKIES.
TEMPERATURES WILL GRADUALLY MODERATE BACK TO SEASONAL LEVELS BY THE
END OF THE WEEK. A COLD FRONT WILL APPROACH FROM THE NORTHEAST LATE
SATURDAY WITH THE NEXT CHANCE OF RAIN EITHER SATURDAY NIGHT OR
SUNDAY.

&&

.MARINE...TODAY THROUGH WED.
NW WINDS WILL REACH EXERCISE CAUTION LEVELS BEHIND THE FRONT TONIGHT
AND WILL REMAIN ELEVATED THROUGH MON NIGHT. AFTER THE SECOND COLD
FRONT PASSES, STRONG COLD AIR ADVECTION WILL HELP WINDS INTO THE
ADVISORY RANGE FOR THAT PERIOD. WINDS AND SEAS WILL FINALLY BEGIN TO
COME DOWN ON TUE.

&&

.AVIATION...LIGHT MOIST BOUNDARY LAYER FLOW OFF THE GULF AND DRY AIR
ALOFT WILL CREATE FAVORABLE CONDITIONS FOR IFR-LIFR LOW CLOUDS AND
FOG IN THE PRE-DAWN HOURS CONTINUING SHORTLY AFTER SUNRISE. THE BEST
CHANCE FOR THE DENSE FOG WILL BE AT KTLH AND KVLD. PRIMARILY LOW
CLOUDS AND MVFR FOG ARE EXPECTED AT KPFN. MAINLY MVFR CIGS ARE
FORECAST AT KDHN AND KABY AS A COLD FRONT APPROACHES SLOWLY FROM THE
NORTHWEST. SCATTERED SHRA AND ISOLD TSTMS WILL ACCOMPANY THIS FRONT.
DHN HAS THE BEST CHANCE OF SEEING ANY CONVECTION AND INCLUDED A
TEMPO GROUP FROM 09-13Z. OTHERWISE...THE PROBABILITY IS CURRENTLY
TOO LOW TO INCLUDE MENTION AT THE REMAINING TAF SITES AS THE FRONT
WILL CONTINUE TO WEAKEN AS IT MOVES EAST. CIGS WILL SLOWLY IMPROVE
AFTER THE FRONTAL PASSAGE LATER THIS AFTERNOON AND EVENING.

&&

.FIRE WEATHER...STILL LOOKS LIKE WELL EASILY GET RED FLAG DURATIONS
IN FL ON SUN AND WE WILL UPGRADE THE WATCH TO A WARNING AND BEGIN IT
AN HOUR EARLY. WE ARE GETTING A COUPLE HOURS OF RH AROUND 25 PERCENT
IN SE AL...NOT ENOUGH FOR A WARNING AT THIS TIME. A WATCH WILL BE
ISSUE D

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  77  52  70  38  60 /  50  20  10  05  10
PANAMA CITY  74  54  68  45  62 /  60  10  10  05  10
DOTHAN       73  48  67  40  58 /  60  10  10  10  10
ALBANY       77  47  67  38  59 /  60  10  10  10  20
VALDOSTA     80  51  69  37  58 /  50  20  10  05  20
CROSS CITY   83  54  72  40  62 /  20  20  10  05  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES 17Z SUN TO 00Z SUN.
     FIRE WX WATCH ALL ZONES MON AFTERNOON.
GM...NONE.

&&

AVIATION/LONG TERM...BARRY
REST OF DISCUSSION...WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:34 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more48 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.